Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 134, NWS Birmingham, AL

July 22, 2015Elmore County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 22, 2015, 6:37 PM CDT for Elmore County, Alabama. It was in force for 21 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2015, 6:37 PM CDT (23:37 UTC)
Expired
Jul 22, 2015, 6:58 PM CDT
In force
21 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Elmore County, AL

The radar

The Maxwell AFB radar (KMXX), 36 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 6:37 PM CDTTSTM WND DMGNnw Santuck, ALTREE DOWN NEAR HIGHWAY 9 AND SANTUCK
Jul 22, 6:46 PM CDTTSTM WND DMGClaud, ALTREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
931 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WUUS54 KBMX 222337
SVRBMX
ALC051-230015-
/O.NEW.KBMX.SV.W.0134.150722T2337Z-150723T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
637 PM CDT WED JUL 22 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ELMORE COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 715 PM CDT

* AT 637 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WETUMPKA...
  MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WETUMPKA...SANTUCK...BLUE RIDGE...DEXTER...JORDAN LAKE...CLAUD...
  WALLSBORO AND JORDAN DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3246 8619 3245 8620 3263 8628 3269 8616
      3253 8596 3244 8618 3243 8619
TIME...MOT...LOC 2337Z 313DEG 13KT 3258 8619 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
2 follow-up statements
898 
WWUS54 KBMX 222347
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
647 PM CDT WED JUL 22 2015

ALC051-230015-
/O.CON.KBMX.SV.W.0134.000000T0000Z-150723T0015Z/
ELMORE AL-
647 PM CDT WED JUL 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL ELMORE COUNTY...

AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SANTUCK...OR
NEAR WETUMPKA...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WETUMPKA...SANTUCK...DEXTER...BLUE RIDGE AND CLAUD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3256 8622 3267 8613 3253 8596 3246 8614
TIME...MOT...LOC 2347Z 292DEG 19KT 3256 8610 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
387 
WWUS54 KBMX 222358
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
658 PM CDT WED JUL 22 2015

ALC051-230008-
/O.CAN.KBMX.SV.W.0134.000000T0000Z-150723T0015Z/
ELMORE AL-
658 PM CDT WED JUL 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELMORE COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3256 8622 3267 8613 3253 8596 3246 8614
TIME...MOT...LOC 2357Z 313DEG 13KT 3253 8606 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:02 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jul 22, 3:02 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CDT WED JUL 22 2015

.DISCUSSION...

SCATTERED SHOWERS AND STORMS WILL CONTINUE THIS AFTERNOON AND
EVENING WITH NUMEROUS BOUNDARIES...BOTH SYNOPTIC AND
MESOSCALE...MEANDERING ACROSS THE AREA OR IN THE VICINITY. NOT TO
MENTION THERE IS AT LEAST ONE UPPER LEVEL DISTURBANCES THAT WILL
TRAVERSE THE AREA AS WELL. THERE IS A FAIRLY HIGH POTENTIAL FOR
MICROBURSTS WITH TODAYS STORMS. IN FACT...WE'VE ALREADY OBSERVED A
COUPLE MICROBURST SIGNATURES ON RADAR...ONE NEAR JEFFERSON/SHELBY
LINE AND ANOTHER IN FAR SW BARBOUR COUNTY. ADDITIONAL SEVERE
THUNDERSTORM WARNINGS WILL BE POSSIBLE THRU THE EVENING WITH THE
GREATEST THREAT BEING DAMAGING WINDS.

NORTHWEST FLOW ALOFT WILL PREVAIL ON THURSDAY/FRIDAY WITH THE
POTENTIAL FOR ONE OR MORE IMPULSES TO TRACK SE ACROSS THE
AREA...NOT TO MENTION THE NORMAL DIURNALLY DRIVEN CONVECTION. WITH
BULK SHEAR...INSTABILITY AND LAPSE RATES STILL SUPPORTIVE OF AT
LEAST A FEW ISOLATED SEVERE STORMS WILL CONTINUE TO MENTION SEVERE
IN THE HWO FOR BOTH THURSDAY AND FRIDAY. AT THIS TIME THE GREATEST
THREAT WILL BE DAMAGING WIND GUSTS. THE HEAT WILL BACK DOWN EVER
SO SLIGHTLY THRU THE END OF THE WEEK BUT IT WILL STILL FEEL RATHER
MISERABLE OUT THERE. NO HEAT ADVISORIES ARE CURRENTLY IN EFFECT
BEYOND THIS AFTERNOON BUT WILL CONTINUE TO MONITOR TRENDS.
PRACTICING GOOD HEAT SAFETY IS STILL ADVISABLE REGARDLESS OF
WHETHER AN ADVISORY IS ISSUED.

UPPER LEVEL TROUGHING DEVELOPS OVER THE EASTERN CONUS BY THE
WEEKEND WITH THE RIDGE SHIFTING A BIT FARTHER TO THE WEST. E/SE
SFC FLOW DEVELOPS BY SUNDAY BRINGING SLIGHTLY DRIER AIR INTO
CENTRAL ALABAMA...ESPECIALLY THE EASTERN HALF. RAIN CHANCES WILL
BE VERY LOW SUNDAY AND MONDAY AND THEN RETURN TO NEAR CLIMO BY MID/LATE
WEEK. TEMPS IN THE EXTENDED WILL REMAIN IN THE 90S.

19

&&

.AVIATION...
18Z TAF DISCUSSION.

PREDOMINATE VFR CONDITIONS FOR THE NEXT 24 HOURS...WITH SCATTERED
TO NUMEROUS SHOWERS/STORMS FOR THE NEXT 6 TO 10 HOURS. TYPICAL
SUMMERTIME CONVECTION GOING UP THIS AFTERNOON. COMBINED WITH
OUTFLOW BOUNDARIES FROM EARLIER...LOOK FOR MORE INT THE WAY OF
CONVECTION. TRIED TO TIME OUT THE BEST TIMEFRAME THIS AFTERNOON
FOR TEMPO CONDITIONS AT EACH SITES BASED ON CURRENT RADAR AND
HRRR. NORTH AND WEST EARLIEST AND SOUTH AND EAST LATEST. ISOLATED
TO SCATTERED THUNDERSTORMS MAY REMAIN POSSIBLE OVERNIGHT AS
WELL...BUT ONLY HAD ENOUGH CONFIDENCE TO INCLUDE UP TO 6Z. MORE
SHOWERS AND STORMS AFTER 15Z ON THURSDAY.

16

&&

.FIRE WEATHER...

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING WITH
THE POTENTIAL FOR SOME DAMAGING WIND GUSTS. BETTER RAIN CHANCES
ARE EXPECTED THROUGH FRIDAY WITH SLIGHTLY COOLER TEMPERATURES AND
HEAT INDICES.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  89  73  92  72 /  40  60  40  40  20
ANNISTON    73  88  72  91  72 /  40  60  40  50  20
BIRMINGHAM  75  90  76  92  74 /  40  60  40  50  20
TUSCALOOSA  75  93  75  94  75 /  50  60  40  50  30
CALERA      74  89  75  91  73 /  50  60  40  50  20
AUBURN      74  90  74  90  73 /  50  60  40  50  30
MONTGOMERY  75  93  77  94  75 /  40  60  40  50  30
TROY        74  93  75  94  74 /  30  60  30  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR-
BULLOCK-DALLAS-ELMORE-GREENE-HALE-LOWNDES-MACON-MARENGO-
MONTGOMERY-PERRY-PIKE-RUSSELL-SUMTER.

&&
Hazardous weather outlook, Jul 22, 5:29 AM CDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 AM CDT WED JUL 22 2015

ALZ011>015-017>050-231330-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
529 AM CDT WED JUL 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

ISOLATED SEVERE STORMS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS
ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE WINDS UP TO 60MPH WILL
BE POSSIBLE WITH ANY STRONGER STORM THAT DEVELOPS. DEADLY CLOUD TO
GROUND LIGHTNING WILL ALSO BE A PRIMARY THREAT.

CONTINUED HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL ALLOW HEAT
INDICES TO REACH NEAR OR ABOVE 105 DEGREES ACROSS SOUTHERN
PORTIONS OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE BOTH ON THURSDAY AND
FRIDAY ACROSS ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE
WINDS UP TO 60MPH WILL BE THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 22, 6:12 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 PM CDT WED JUL 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     2 SSW SULLIGENT         33.86N 88.14W
07/22/2015                   LAMAR              AL   EMERGENCY MNGR

            MOBILE HOME DESTROYED BY A FALLEN TREE ON TURKEY CREEK
            RD.

&&

GRANTHAM
Local storm report, Jul 22, 6:15 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
615 PM CDT WED JUL 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     2 ENE HENSON SPRINGS    34.03N 88.03W
07/22/2015                   LAMAR              AL   EMERGENCY MNGR

            TWO TREES DOWN ON A POWERLINE ON 4 OAKS ROAD NEAR HENSON
            SPRINGS.

&&

GRANTHAM
Special weather statement, Jul 22, 6:18 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT WED JUL 22 2015

ALZ040-222345-
DALLAS AL-
618 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALLAS COUNTY UNTIL
645 PM CDT...

AT 618 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PAUL M GRIST STATE PARK...OR NEAR VALLEY GRANDE...MOVING EAST AT 15
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VALLEY GRANDE...PAUL M GRIST STATE PARK...BURNSVILLE...VALLEY CREEK
JUNCTION...BARRETT CREEK...SUMMERFIELD AND PLANTERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3251 8707 3258 8707 3260 8704 3264 8705
      3266 8703 3266 8692 3261 8691 3257 8690
      3254 8691 3249 8688 3248 8689 3248 8688
      3245 8686
TIME...MOT...LOC 2318Z 272DEG 13KT 3257 8705

87/GRANTHAM
Special weather statement, Jul 22, 6:18 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT WED JUL 22 2015

ALZ043-222345-
ELMORE AL-
618 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ELMORE COUNTY UNTIL 645
PM CDT...

AT 618 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JORDAN LAKE...OR 7 MILES NORTHWEST OF WETUMPKA...MOVING SOUTHEAST AT
15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WETUMPKA...ELMORE...DEATSVILLE...ECLECTIC...JORDAN LAKE...BLUE
RIDGE...DEXTER...TEN CEDAR ESTATES...SANTUCK...WEOKA MILLS...
SPEIGNER...CLAUD...WALLSBORO...JORDAN DAM AND HOLTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3244 8619 3245 8618 3245 8620 3247 8621
      3247 8622 3248 8622 3249 8624 3250 8624
      3250 8626 3249 8626 3260 8641 3274 8627
      3259 8600 3243 8619
TIME...MOT...LOC 2318Z 311DEG 12KT 3263 8628

87/GRANTHAM
Special weather statement, Jul 22, 6:23 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 PM CDT WED JUL 22 2015

ALZ024-230000-
JEFFERSON AL-
623 PM CDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON COUNTY UNTIL
700 PM CDT...

AT 623 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MINOR TO NEAR ABERNANT...
AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BIRMINGHAM...HOOVER...VESTAVIA HILLS...BESSEMER...HOMEWOOD...MOUNTAIN
BROOK...HUEYTOWN...IRONDALE...LEEDS...FAIRFIELD...FULTONDALE...
PLEASANT GROVE...TARRANT...MIDFIELD...ADAMSVILLE...BRIGHTON...
LIPSCOMB...SYLVAN SPRINGS...MULGA AND MAYTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3359 8655 3356 8655 3355 8652 3353 8652
      3351 8657 3347 8661 3347 8667 3342 8672
      3342 8675 3337 8678 3336 8683 3333 8683
      3333 8689 3325 8698 3325 8707 3328 8707
      3333 8718 3343 8726 3360 8703
TIME...MOT...LOC 2323Z 281DEG 21KT 3354 8694 3331 8717

87/GRANTHAM
Local storm report, Jul 22, 6:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 PM CDT WED JUL 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     TSTM WND DMG     6 ESE BESSEMER          33.34N 86.87W
07/22/2015                   JEFFERSON          AL   PUBLIC

            FEW TREES DOWN ALONG SOUTH SHADES CREST RD BETWEEN HWY
            150 AND HWY 52. TIME ESTIMATED FROM RADAR.

0142 PM     LIGHTNING        4 NW ALABASTER          33.29N 86.85W
07/22/2015                   SHELBY             AL   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING IN THE 300 BLOCK OF FALLISTON
            COURT IN HELENA. ONLY MINOR DAMAGE BEING REPORTED. TIME
            ESTIMATED.

0235 PM     TSTM WND DMG     1 N TALLADEGA SPRINGS   33.14N 86.45W
07/22/2015                   TALLADEGA          AL   EMERGENCY MNGR

            ONE TREE DOWN NEAR THE INTERSECTION OF CEDAR CREEK RD AND
            7 SWEET GUMS RD. TIME ESTIMATED FROM RADAR.

0253 PM     TSTM WND DMG     1 NNW SYLACAUGA         33.19N 86.27W
07/22/2015                   TALLADEGA          AL   EMERGENCY MNGR

            ONE TREE DOWN ALONG OLD SYLACAUGA HWY NEAR THE WATER
            PLANT. TIME ESTIMATED FROM RADAR.

0315 PM     TSTM WND DMG     4 WSW SULLIGENT         33.88N 88.20W
07/22/2015                   LAMAR              AL   EMERGENCY MNGR

            ONE TREE DOWN ALONG ABERNATHY RD. TIME ESTIMATED FROM
            RADAR.

0324 PM     TSTM WND DMG     2 SSW SULLIGENT         33.86N 88.14W
07/22/2015                   LAMAR              AL   EMERGENCY MNGR

            MOBILE HOME DESTROYED BY A FALLEN TREE ON TURKEY CREEK
            RD.

0330 PM     TSTM WND DMG     3 SE VERNON             33.72N 88.08W
07/22/2015                   LAMAR              AL   EMERGENCY MNGR

            TREES DOWN IN ALONG HELLS CREEK RD AND MITCHELL RD. TIME
            ESTIMATED FROM RADAR.

0335 PM     TSTM WND DMG     2 ENE HENSON SPRINGS    34.03N 88.03W
07/22/2015                   LAMAR              AL   EMERGENCY MNGR

            TWO TREES DOWN ON A POWERLINE ON 4 OAKS ROAD NEAR HENSON
            SPRINGS.

0355 PM     TSTM WND DMG     2 SSE ASHLAND           33.25N 85.83W
07/22/2015                   CLAY               AL   EMERGENCY MNGR

            TREE DOWN ALONG OWENS RD NEAR ASHLAND. CORRECTED REPORT.

0404 PM     TSTM WND DMG     2 WSW NEW SITE          33.02N 85.80W
07/22/2015                   TALLAPOOSA         AL   PUBLIC

            TREES DOWN ALONG HIGHWAY 22 NEAR NEW SITE. REPORTED VIA
            SOCIAL MEDIA.

0415 PM     TSTM WND DMG     4 SW LAKE WEDOWEE       33.25N 85.67W
07/22/2015                   CLAY               AL   EMERGENCY MNGR

            TREE DOWN NEAR THE CRAGFORD COMMUNITY

0427 PM     TSTM WND DMG     5 NE CALERA             33.14N 86.69W
07/22/2015                   SHELBY             AL   LAW ENFORCEMENT

            ONE TREE DOWN ON THE RAILROAD TRACKS NEAR HIGHWAY 25 AND
            HORTON COVE RD

0440 PM     TSTM WND DMG     1 W DICKERT             33.14N 85.48W
07/22/2015                   RANDOLPH           AL   EMERGENCY MNGR

            SEVERAL TREES DOWN INCLUDING LARGE TREES 1 MILE WEST OF
            DICKERT ALONG HIGHWAY 22.

&&

DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:09 PM CDTSpecial Weather StatementBMXRandolph66 min
Jul 21, 7:33 PM CDTSpecial Weather StatementBMXElmore27 min
Jul 21, 9:56 PM CDTSpecial Weather StatementBMXMontgomery49 min
Jul 21, 10:07 PM CDTSpecial Weather StatementBMXLowndes38 min
Jul 22, 1:15 PM CDTSpecial Weather StatementBMXShelby45 min
Jul 22, 1:33 PM CDTSevere Thunderstorm WarningBMXShelby42 min
Jul 22, 1:55 PM CDTSpecial Weather StatementBMXPike50 min
Jul 22, 2:04 PM CDTSpecial Weather StatementBMXDale26 min
Jul 22, 2:07 PM CDTSevere Thunderstorm WarningBMXBarbour38 min
Jul 22, 2:11 PM CDTSpecial Weather StatementBMXMarengo49 min
Jul 22, 2:27 PM CDTSpecial Weather StatementBMXCoosa48 min
Jul 22, 2:33 PM CDTSpecial Weather StatementBMXTalladega42 min
Jul 22, 2:40 PM CDTSevere Thunderstorm WarningBMXCoosa, Talladega35 min
Jul 22, 2:46 PM CDTSpecial Weather StatementBMXBarbour59 min
Jul 22, 2:47 PM CDTSpecial Weather StatementBMXLamar58 min
Jul 22, 2:50 PM CDTSpecial Weather StatementBMXBibb40 min
Jul 22, 2:52 PM CDTSpecial Weather StatementBMXMacon38 min
Jul 22, 3:01 PM CDTSpecial Weather StatementBMXClay44 min
Jul 22, 3:01 PM CDTSevere Thunderstorm WarningBMXBarbour29 min
Jul 22, 3:06 PM CDTSpecial Weather StatementBMXGreene39 min
Jul 22, 3:19 PM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa41 min
Jul 22, 3:21 PM CDTSevere Thunderstorm WarningBMXLamar24 min
Jul 22, 3:27 PM CDTSpecial Weather StatementBMXTallapoosa48 min
Jul 22, 3:36 PM CDTSpecial Weather StatementBMXRussell39 min
Jul 22, 3:38 PM CDTSpecial Weather StatementBMXFayette, Marion37 min
Jul 22, 3:46 PM CDTSevere Thunderstorm WarningBMXTallapoosa44 min
Jul 22, 3:48 PM CDTSpecial Weather StatementBMXClay42 min
Jul 22, 3:55 PM CDTSpecial Weather StatementBMXShelby50 min
Jul 22, 3:56 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby34 min
Jul 22, 3:59 PM CDTSpecial Weather StatementBMXPickens46 min
Jul 22, 4:03 PM CDTSevere Thunderstorm WarningBMXClay, Randolph42 min
Jul 22, 4:09 PM CDTSpecial Weather StatementBMXTuscaloosa51 min
Jul 22, 4:49 PM CDTSpecial Weather StatementBMXPickens41 min
Jul 22, 4:53 PM CDTSpecial Weather StatementBMXChambers37 min
Jul 22, 5:20 PM CDTSpecial Weather StatementBMXLee40 min
Jul 22, 5:37 PM CDTSpecial Weather StatementBMXGreene38 min
Jul 22, 5:39 PM CDTSpecial Weather StatementBMXTuscaloosa36 min
Jul 22, 6:18 PM CDTSpecial Weather StatementBMXElmore27 min
Jul 22, 6:23 PM CDTSpecial Weather StatementBMXJefferson37 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.